Sir. I m facing prob of fungal infection around my pubic area and inner thighs ...I m using terbina force plus cream...I want to knw is their any powder I can use on regular basis after curing my infection ... As a pre protection
Like the answers? Chat privately with the doctor of your choice
Terbinaforce plus contains very strong steroid -clobetasol. As per latest govt guidelines this medicine combination is banned. Initially with this cream you will find all your skin problems disappearing very quickly. But once you stop it the rash will not only appear back but you will end up with some PERMANENT side effects of this cream like stretch marks,thinning of the skin, reddish spots, increased sensitivity of the skin. So please stop it now before its too late. Also with continuous usage of this cream the fungus becomes resistant and you may need to be on antifungal treatment for a very long time thus increasing the total cost of therapy and mental agony. There is added risk of spreading the infection in family members. Rather than self medicating please consult a qualified dermatologist for the same. Warm regards, Dr Pinanky Jadhav, Eternis Skin & Hair Clinic, Pune www.eternisclinic.com
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.